# SDR CA060714002

- Difficulty date: June 5, 2006
- Submitted: August 2, 2006
- Operation: General aviation
- Make and model: Gulstm 690D
- Aircraft time: 15,695 hours
- Engine: Garrtt TPE3315
- Propeller: Rotol R306382F7
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: EM6081
- Condition: Burned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT FLIGHT CREW NOTED A STRONG ODOR FROM THE HEATER OUTLETS. CREW SELECTED RECIRCULATION BLOWER SWITCH OFF AND LANDED AIRCRAFT. GROUND OPERATION CHECK OF THE ENVIRO SYSTEM FOUND RT RECIRCULATION BLOWER INOPERATIVE. FURTHER INSPECTION OF THE BLOWER ASSEMBLY FOUND SIGNS OF MOTOR OVERHEATING AND ROUGHNESS. BLOWER ASSEMBLY REPLACED WITH OVERHAULED ITEM. RECIRCULATION BLOWER NOT IN MAINTENANCE LIMITS SCHEDULE. PART IS ON CONDITION. (TC NR 20060714002)
